Weepy

5dp3dt.  All I can say is weepy.  Super weepy.  It’s not the usual type of weepy when I see something sad, of course I still do that, but now it’s weepiness over happy things or sweet things.  For example… yesterday I saw a quote on pinterest that said “you wear your wedding ring on your left ring finger because it is the only finger with a direct vein to the heart.”  Yea, made me tear up.  Even when I retyped it to tell my husband what happened, I teared up again.  I didn’t tear up just now, but I could have it I wasn’t stopping myself!  Oh well, I can handle some tears. 🙂

My biggest ache right now is my upper back.  I guess it’s because I’ve been consciously trying to sleep on my back only.  Will it help?  At this point I think it’s either happening or not, so I doubt sleeping on my side would hurt too much right now, but it’s all mental, I can’t help it.  I also have a slight headache starting.  The back and headache are probably connected to uncomfortable sleeping due to my back.  Also, I’ve had some cramping, but it’s only when I’m laying back down after standing up or using the bathroom.  Is that weird? I think it’s the pressure from the bloating pushing on things and it’s only relaxed when I sit or lay back down? Maybe? Eh?? No clue!

I’m not saying these are pregnancy symptoms, because I don’t think they are, I think they are progesterone symptoms that are just building and building.  I wish I could have some pregnancy symptoms though!  I’d take some vomiting and nausea right about now. 😉

6 days until Beta…. I think I can, I think I can….

Stomach Virus And Meds

Well, turns out the chills were the beginning of a fever, not because of the Menopur.  I’ve had an upset stomach for a few days, but I was thinking it was due to the stress of the bad AMH results.  I have something that I like to call “stress stomach” and it goes haywire when I’m overly stressed.  Turns out I was so so so wrong.  I have a wicked stomach virus.  I’ve had an upset stomach anytime something goes into my stomach, I had a fever last night and now my stomach is cramping so bad I cannot even stand up or get out of bed…. unless the bathroom calls.  All of this really makes it exciting to have to give myself shots.  Ugh.  My body just has the worst timing lately.

I’ve been laying in bed since last night around ten with a heating pad either on my stomach or my back, trying to get some relief from the cramping.  I’m not sure if a heating pad is great for the meds… but I don’t see why it would be bad?  Does anyone else think it would be?  Should I email the doctor just in case?  I don’t know what I’d do without it right now.  I just took some Tylenol, so i’m hoping that will kick in and give me some relief from the cramping and the headache.  Geez I just feel so icky right now.  Hopefully this will be my last illness for a looooooooooooong time!!

Night two of injections — 225IU Follistim with 3 vials of Menopur….